# SDR IPXA2018030827256

- Difficulty date: February 23, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 18,303 hours, 11,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A93110026204
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, & 2,  AFT BULKHEAD ABOVE FILTER ASSEMBLY BELOW THE GREEN HYDRAULIC RESERVOIR ANGLE CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-21.
